# SDR DALA1216239261

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED OUT OF LIMITS AT STA 200 AND 256 LBL 22.  INSTALLED SEAT TRACK SPLICE REPAIR FROM STA 200 TO STA 265 IN REF WITH MD 90 SRM 53-40-01 FIG 6 SHEET 1.
